# SDR N6WA2924071002

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,553 hours, 30,939 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Emer Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT EMERGENCY DOOR CAUTION.  DEFERRED LT EMERGENCYDOOR MESSAGE ON OCN 70086093 PER MEL 52-70-03 CAT C.
